Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Metrizable Köthe spaces


Author: R. R. Welland
Journal: Proc. Amer. Math. Soc. 11 (1960), 580-587
MSC: Primary 46.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0121635-4
MathSciNet review: 0121635
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Lattice theory, Amer. Math. Soc. Colloquium Publications vol. 25, 1948. MR 0029876 (10:673a)
  • [2] N. Bourbaki, Espaces vectoriels topologiques, Actualités Sci. Ind. No. 1229, 1955. MR 0077882 (17:1109d)
  • [3] -, Integration, Actualités Sci. Ind. vol. 1175 (1952).
  • [4] J. Dieudonné, Sur les espaces de Köthe, J. Analyse Math. No. 1, 1951, pp. 81-115. MR 0041347 (12:834b)
  • [5] C. Goffman, Completeness in topological vector lattices, Amer. Math. Monthly vol. 66 (1959) pp. 87-92. MR 0099584 (20:6023)
  • [6] -, Compatible semi-norms in a vector lattice, Proc. Nat. Acad. Sci. U.S.A. vol. 42 (1956) pp. 782-783.
  • [7] G. Lorentz and D. Wertheim, Representation of linear functionals on Köthe spaces, Canad. J. Math. vol. 5 (1953) pp. 568-575. MR 0058119 (15:324h)
  • [8] J. Kist, Locally 0-convex spaces, Duke Math. J. vol. 25 (1958) pp. 569-582. MR 0098301 (20:4762)
  • [9] A. Kolmogoroff, Zur Normierbarkeit eines allgemeinen topologischen linearen Raumes, Studia Math. vol. 5 (1934) pp. 29-33.
  • [10] G. Köthe and O. Toeplitz, Lineare Räume mit unendlich vielen koordinaten, J. Reine Angew. Math. vol. 171 (1934) pp. 193-226.
  • [11] G. Köthe, Neubegründung der theorie der vollkommen Räume, Math. Nachr. vol. 4 (1951) pp. 70-80.
  • [12] G. W. Mackey, On infinite dimensional linear spaces, Trans. Amer. Math. Soc. vol. 57 (1945) pp. 155-207. MR 0012204 (6:274d)
  • [13] -, On convex topological linear spaces, Trans. Amer. Math. Soc. vol. 60 (1946) pp. 520-537. MR 0020214 (8:519d)
  • [14] I. Namioka, Partially ordered linear topological spaces, Memoirs Amer. Math. Soc. vol. 24, 1957. MR 0094681 (20:1193)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.00

Retrieve articles in all journals with MSC: 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0121635-4
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society